# SDR SWAA2015123147550

- Difficulty date: December 4, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6943589
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CLIP CRACKED AT RSS 234.  R & R CLIP IAW SRM.
